# SDR R61A201707230580

- Difficulty date: July 23, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 17062234003
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND LT ELEVATOR OB RIB IS CRACKED. MX REMOVED AND REPLACED LT ELEVATOR OB RIB PN 170-62234-003 IAW SRM 51-40-02, 51-43-04, AC REMAINS IN RME FOR COMPLETION.
